2014 COIL Conference Schedule

2014 COIL Conference Schedule at-a-Glance (Final)
 

Summaries of the accepted conference sessions are available by clicking here.
Biographic information for our conference presenters can be found by clicking here.

Thursday

March 20, 2014

8:00 a.m. - 1:00 p.m. Registration
8:00 a.m. - 5:30 p.m. Networking Nook Open

9:00 a.m. - 12:00 p.m.

Pre-Conference Workshops

1:00 - 1:30 p.m.

Opening Remarks

  • Carey Hatch, Assistant Provost, SUNY System Administration
  • Jon Rubin, Director, SUNY COIL Center

1:30 - 2:00 p.m.

Keynote Address:

Elmer Poe, Assistant Vice-Chancellor for Emerging Academic Initiatives at East Carolina University.

2:00 - 3:15 p.m.

Plenary: The Road to COIL Normalization – Panel Discussion

Moderator: Elmer Poe, Assistant Vice-Chancellor for Emerging Academic Initiatives at East Carolina University

Panelists: 

  • Lorrie Clemo, Provost and Vice President for Academic Affairs, SUNY Oswego
  • Joyce Budai, Senior Program Officer, Great Lakes Colleges Association
  • Uliana Gabara, Dean and Chair of International Education, Emerita, University of Richmond
  • JB Adrey, Director of the International Experience and Mobility Service, Coventry University

Note: There will be a track dedicated to presentations from institutions on the road toward normalization as part of each breakout session.

3:15 - 4:00 p.m. Coffee Break

4:00 - 4:30 p.m.

Breakout Session A (30 minutes)

4:30 - 4:50 p.m. Coffee Break
4:50 - 5:35 p.m. Breakout Session B (45 minutes)

5:45 - 8:00 p.m.

COIL Partner Network Welcome and All Conference Reception (Drinks and hors d'oeuvres will be served)

 

Friday

March 21, 2014

8:30 - 1:00 p.m.

Registration

8:30 a.m. - 4:30 p.m. Networking Nook Open

9:00 - 10:30 a.m.

Partnering Meeting for Members of COIL's Nodal Network at SUNY and Global Partner Network (invite only) – light breakfast will be served
9:45 - 10:30 a.m. Information Session: The COIL Network (SUNY Nodal and Global Partners)

10:30 - 10:45 a.m.

Coffee Break

10:45 - 11:45 a.m. 

Breakout Session C (60 minutes)

12:00 - 1:30 p.m.

Plenary: Awards Luncheon (lunchwill be provided)

Remarks by Nancy L. Zimpher, Chancellor, The State University of New York

Remarks from Patti McGill Peterson, Presidential Advisor, Global Initiatives, Internationalization and Global Engagement at the American Council on Education (ACE)

Presentation of the inaugural Internationalization through Technology Awards from the COIL Center and ACE sponsored by Asahi Net International

SUNY COIL Center ACE-CIGE Asahi Net

1:45 - 2:45 p.m.

Breakout Session D (60 minutes)

2:45 - 3:10 p.m.

Coffee Break

3:10 - 4:10 p.m. Breakout Session E (60 minutes)
4:10 - 4:30 p.m. Coffee Break

4:30 - 5:40 p.m.

Closing Plenary – How Can We Work Together to Normalize COIL?

5:40 - 6:00 p.m. Closing Remarks - New Directions for COIL and Open SUNY

Back to Main Conference Page